# SDR UALA2012122407399

- Difficulty date: December 21, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 86,399 hours, 13,777 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1157
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR TRIPS.  ON GROUND APU GENERATOR KICKED OFF.  REPLACED APU GENERATOR.
